# SDR FDEA2019100322401

- Difficulty date: October 2, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB17754
- Condition: Cracked
- Location: Rt Nr 5 Slat
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT  INNER NR 8 RIB FROM INBOARD WAS FOUND CRACKED, FOUND DURING A BORESCOPE INSPECTION.  THE NR 8 RIB WAS REPAIRED IAW EA 1-5750-T0350343 P1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
